# SDR AC2A2020091813901

- Difficulty date: September 7, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 7,475 hours, 15,252 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 3G6230V00251
- Condition: Torn
- Location: Swashplate Upper
- Part time: 599 hours, 822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR UPPER SWASHPLATE BOOT TORN, METAL RINGS LOOSE, NO ACCEPT/REJECT CRITERIA PROVIDED BY MANUFACTURER, NO DETAILED INSPECTION CRITERIA AVAILABLE.
